# SDR SWAA2022010645499

- Difficulty date: November 18, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 193CL
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL 195CL AFT EDGE RADIUS CORNER IS CRACKED. ; / FOUND DAMAGE TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-40-70-1A-1 PAR 4.B (6)REPAIR WILL BE ACCOMPLISHED IAW SRM 51-70-05-2R-6 AS DIRECTED PER SRM 53-40-70-2R-1 PAR 4.B (2) AND TABLE 202;REMOVED DAMAGED PLIES AND TAPER SANDED REPAIR AREA. NO CONTAMINATION OR WATER NOTED IAW SRM 51-70-05-2R-6.PARA 4.A-C. FABRICATED REPAIR PLIES ; THEN LAID UP TOOL SIDE PLIES FOR TWO STAGE CURE . VACUUM BAGGED ; LEAK CHECKED ; THEN SET TO CURE IAW SRM 51-70-05-2R-6 PARA 4 STEPS D - F; [07] REMOVED TOOL SIDE REPAIR DO TO VACUUM BAG FAILURE THEN PERFORMED DAMAGE REMOVAL & SURFACE PREPARATION PROCEEDURES IAW SRM 51-70-05-2R-6 PARA 4 STEPS A-C REF C REPAIR SRM 51-70-04-2R-6 FABRICATED REPAIR PLIES ;THEN LAID UP THE REPAIR & VACUUM BAGGED FOR PLY COMPACTION IAW SRM 51-70-04-2R-6 PARA 4 STEPS D-F; COMPLETED PLY COMPACTION; RE BAGGED THE REPAIR LEAK CHECKED & CURED THE TOOL SIDE REPAIR PLIES IAW SRM 51-70-04-2R-6 PARA 4 STEPS F & G . REF CAL TOOL HOT BONDER ID IS000678 SN 12071586. FABRICATED REPAIR PLIES ;THEN LAID UP THE BAG SIDE REPAIR ;VACUUM BAGGED LEAK CHECKED & SET TO CURE IAW SRM 51-70-04-2R-6 PARA 4 STEPS D-F CURED REPAIR PLIES USING HEATCON HOTBONDER ID: IS000678 S/N: 12071586; UNBAGGED IAW SRM 51-70-04-2R-6 PAR 4G-SEALED INNER SURFACE REPAIR PLIES USING 3501 LOT#1183B1111W; CURED; SANDED SMOOTH; CLEANED; AND REFINISHED BAG SIDE SURFACE IAW SRM 51-70-04-2R-6 4I AND AMM 51-21-99-300-802 PAR 3C(1).
